# SDR ASAA2016091618041

- Difficulty date: September 16, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,201 hours, 5,005 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 11808
- Condition: Failed
- Location: Ecs Bay
- Part time: 25,724 hours, 7,733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, FWD CABIN ZONE TEMP LIGHT ILLUMINATED. GOES OUT ON RESET.  ACFT GROUNDED.  REMOVED & REPLACED TRIM MODULATING VALVE V144 IAW AMM 21-61-21. OPS NORMAL.
